Über Halbgruppen aus Polynomabbildungen von Restklassenringen.

Hans Lausch

Monatshefte für Mathematik (1965)

  • Volume: 69, page 151-166
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Lausch, Hans. "Über Halbgruppen aus Polynomabbildungen von Restklassenringen.." Monatshefte für Mathematik 69 (1965): 151-166. <http://eudml.org/doc/177282>.

author = {Lausch, Hans},
journal = {Monatshefte für Mathematik},
keywords = {generalized groups, semigroups},
language = {ger},
pages = {151-166},
title = {Über Halbgruppen aus Polynomabbildungen von Restklassenringen.},
url = {http://eudml.org/doc/177282},
volume = {69},
year = {1965},

AU - Lausch, Hans
TI - Über Halbgruppen aus Polynomabbildungen von Restklassenringen.
JO - Monatshefte für Mathematik
PY - 1965
VL - 69
SP - 151
EP - 166
LA - ger
KW - generalized groups, semigroups
UR - http://eudml.org/doc/177282
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.